# SDR FDEA201211294208

- Difficulty date: November 29, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 62,335 hours, 11,088 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLAX PWR, GOT REV-PRESS FAULT(SUSPECT ENG 3).REJECTED T/O AND RETURNED TO LINE DUE FLAGGED I  TEM.  UNABLE TO DUPLICATE, ACCOMPLISHED HIGH POWER RUNS  PERFORMED ENG RUN IAW JRH, NO REV FAULT MESSAGE FOUND, PERFORMED REVERSER FUNTION TEST IAW MM 78-30-00-5.
